New unique common fixed points for an infinite family of mappings with Φ-contractive or ψ-φ-contractive conditions on 2-metric spaces

Yongjie Piao

Abstract


In this paper, some new unique common fixed point results for an infinite family of self-mappings satisfying phi-contractive condition or psi-varphi-contractive condition on complete 2-metric spaces are obtained, in which the mappings satisfy some contractive condition determined by semi-continuous functions, but do not satisfy continuity and commutation. The main results generalize and improve many well-known and corresponding conclusions.

Full Text: PDF

How to Cite this Article:

Yongjie Piao, New unique common fixed points for an infinite family of mappings with Φ-contractive or ψ-φ-contractive conditions on 2-metric spaces, Advances in Fixed Point Theory, Vol 5, No 4 (2015), 420-432

Copyright © 2015 Yongjie Piao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.